# SDR CALA2019010600023

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 94,426 hours, 22,367 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE WATER ON FWD CARGO STRUCTURE AND FEW SECTIONS OF INSULATION FROM STA 560 TO STA 900 LT SIDE FROM STR 22L TO 28R. CLEANED BLUE WATER ON FWD CARGO STRUCTURE FROM STA 560 TO STA 900 LT SIDE FROM STR 22L TO 28R IAW EC/RA 2011-01000. INSULATION BLANKET HAS BEEN REPLACED ON N/R 0038945.
